# SDR SWIA201334587

- Difficulty date: September 8, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 13,989 hours, 9,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUEST EXISTING REPAIR BETWEEN FS 549 & FS 565 AT STRINGER 16 LT TO BE REMOVED & INSPECTED DUE TO FS 581 DENT AT STRINGER 16 LT.  C-CHECK REMOVED REPAIR AS ENGINEERING REQUEST IAW REO.
